Alert archive / Nevada / High Wind Warnings in 2014

High Wind Warning 1, NWS Elko, NV

January 11, 2014Elko County, Nevada

NWS Elko, NV issued this high wind warning at Jan 11, 2014, 2:30 AM PST for Elko County, Nevada. It took effect at Jan 11, 2014, 10:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2014, 2:30 AM PST (10:30 UTC)
In effect from
Jan 11, 2014, 10:00 AM PST
Expired
Jan 11, 2014, 7:47 PM PST
In force
10 hr
Issued by
NWS Elko, NV

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WWUS75 KLKN 111030
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
230 AM PST SAT JAN 11 2014

NVZ031-120000-
/O.UPG.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
/O.NEW.KLKN.HW.W.0001.140111T1800Z-140113T0000Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE
230 AM PST SAT JAN 11 2014

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST
SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 60 MPH.

* TIMING...WINDS WILL BECOME GUSTY LATE THIS MORNING AND REMAIN
  GUSTY THROUGH SUNDAY AFTERNOON.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING HAZARDOUS ALONG
  HIGHWAY 93 FROM WELLS TO JACKPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NVZ030-034-036>040-120000-
/O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/
HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN...
WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN
230 AM PST SAT JAN 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL BECOME GUSTY LATE THIS MORNING AND INCREASE
  THIS AFTERNOON...DIMINISHING DURING THE EVENING.

* LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY...
  GOLCONDA SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON 
  PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...
  PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...WELLS...
  PEQUOP SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH...
  ROUND MOUNTAIN 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON 
  STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. 
  BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY 
  REDUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

LW
2 follow-up statements
738 
WWUS75 KLKN 112216
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
216 PM PST SAT JAN 11 2014

NVZ031-121230-
/O.CON.KLKN.HW.W.0001.000000T0000Z-140113T0000Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE
216 PM PST SAT JAN 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 60 MPH.

* TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY SUNDAY MORNING
  THEN SLOWLY DECREASE.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING HAZARDOUS ALONG
  NORTH TO SOUTH HIGHWAYS SUCH AS 93 FROM WELLS TO JACKPOT AND
  MOUNTAIN CITY HIGHWAY FROM ADOBE SUMMIT TO OWYHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NVZ030-034-036>040-120600-
/O.CON.KLKN.WI.Y.0002.000000T0000Z-140112T0600Z/
HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN...
WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN
216 PM PST SAT JAN 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONGEST WINDS WILL OCCUR THROUGH EARLY EVENING THEN
  SLOWLY DECREASE. 

* LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY...
  GOLCONDA SUMMIT...SECRET PASS...LAMOILLE CANYON... HARRISON 
  PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...
  PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...WELLS...
  PEQUOP SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH...
  ROUND MOUNTAIN. 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON 
  STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. 
  BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY 
  REDUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
042 
WWUS75 KLKN 120347
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
747 PM PST SAT JAN 11 2014


NVZ031-120500-
/O.CAN.KLKN.HW.W.0001.000000T0000Z-140113T0000Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE
747 PM PST SAT JAN 11 2014

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE HIGH WIND
WARNING. 

WINDS ACROSS MUCH OF NORTHERN ELKO COUNTY HAVE DECREASED TO BELOW
HIGH WIND WARNING CRITERIA. A FEW HIGH ELEVATION SITES IN THE
WINDIER LOCALES MAY GUST TO 60 MPH...BUT THE THREAT FOR WIDESPREAD
VERY STRONG WINDS HAVE PASSED. WIND SPEEDS WILL GENERALLY BE FROM
20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH THE EVENING.
THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELED.

$$

NVZ030-034-036>040-120500-
/O.CAN.KLKN.WI.Y.0002.000000T0000Z-140112T0600Z/
HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN...
WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN
747 PM PST SAT JAN 11 2014

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS MUCH OF NORTHERN NEVADA HAVE DECREASED TO BELOW WIND
ADVISORY CRITERIA. THERE ARE A FEW SITES THAT CONTINUE TO GUST TO
AROUND 60 MPH...LIKE GOLCONDA SUMMIT IN HUMBOLDT COUNTY...BUT THE
THREAT FOR WIDESPREAD STRONG WINDS HAVE PASSED. WIND SPEEDS WILL
GENERALLY BE FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH THE
EVENING...WITH SLIGHTLY HIGHER GUSTS ALONG THE COLD FRONT.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this high wind warning went out at Jan 11, 2:20 AM PST, 10 minutes earlier.

Area forecast discussion, Jan 11, 2:20 AM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
220 AM PST SAT JAN 11 2014

.SYNOPSIS...A STRONG STORM SYSTEM WILL IMPACT THE GREAT BASIN WITH
SOME SNOW TODAY. HOWEVER THE MAIN ISSUE WILL BE THE GUSTY WINDS
THAT MAY KICK UP SOME DUST...HAMPERING VISIBILITY IN SOME AREAS.
THE STRONGEST WINDS ARE EXPECTED NORTH OF INTERSTATE 80 IN ELKO
COUNTY TODAY...POSSIBLY LASTING THROUGH SUNDAY.

&&

.SHORT TERM...TODAY THROUGH MONDAY. STILL SOME CLOUDINESS AROUND
THIS MORNING IN A DIRTY RIDGE PATTERN. SOME FREEZING TEMPERATURES
IN CENTRAL NEVADA WHERE NORMAL NIGHTTIME DRAINAGE IS OCCURRING AT
TONOPAH AND ELY. ABOVE FREEZING FOR THE MOST PART ACROSS NORTHERN
NEVADA WITH SOME SUSTAINED SURFACE MIXING. NO RETURNS NOTED ON
RADAR THIS MORNING. THE MODELS ARE IN EXCELLENT AGREEMENT.

TODAY THROUGH TONIGHT. THE PACIFIC RIDGE WILL YIELD ONE MORE TIME
TO A SIGNIFICANT SHORTWAVE TODAY WHICH WILL BRING A MIX OF RAIN
AND SNOW SHOWERS TO THE VALLEYS AND BLOWING DUST TO SOME OF THE
PRECIPITATION-STARVED AREAS. WIND ADVISORIES ARE IN EFFECT FOR
MUCH OF THE AREA HOWEVER THE MAIN ISSUE TODAY WILL BE THE STRONG
GUSTY WINDS ACROSS NORTHERN ELKO COUNTY WHERE A HIGH WIND WARNING
WILL BE IN EFFECT.

THE CURRENT RIDGE AXIS IS RUNNING N/S THROUGH ELKO COUNTY THIS
MORNING AND IS BEGINNING TO SHIFT EAST. A LOW PRESSURE WAVE WILL SKIP
ACROSS NORTHERN CALIFORNIA THIS AFTERNOON AND PROVIDE A
STRENGTHENING WESTERLY FLOW OVER THE GREAT BASIN. SHOWERS WILL BE
MOSTLY LIMITED TO AREAS NORTH OF INTERSTATE 80 TODAY AND THEN
COVER MOST ZONES BY TONIGHT WITH A CHANGEOVER TO ALL SNOW. WITH
TEMPERATURES WARMING SUBSTANTIALLY THIS AFTERNOON...WINDS WILL BE
THE PRIMARY CONCERN. WIND GUSTS WILL BE STRONGEST IN NORTHERN
ELKO COUNTY WHERE SOME GUSTS AROUND 60 MPH ARE POSSIBLE. PEAK
SURFACE GUSTS AROUND 50 MPH IN THE DRIER AREAS OF SOUTHERN
HUMBOLDT COUNTY INCLUDING WINNEMUCCA...AS WELL AS LANDER AND
NORTHWEST NYE COUNTIES...COULD KICK UP SOME BLOWING DUST. WINDS
WILL BEGIN TO DIMINISH IN THE EVENING FOR MOST AREAS HOWEVER
STRONG WIND GUSTS CREATED BY A TIGHTENED PRESSURE GRADIENT MAY
ALLOW FOR SUSTAINED HIGH WINDS ACROSS NORTHERN ELKO COUNTY. HIGH
TEMPERATURES WILL RANGE FROM THE 40S TO AROUND 50 DEGREES. LOW
TEMPERATURES WILL GENERALLY DROP INTO THE 20S BEFORE DAYBREAK
SUNDAY.

SUNDAY. THE HIGH WIND WARNING REMAINS IN EFFECT FOR SUNDAY AS
STRONG GUSTY WINDS WILL CONTINUE FOR NORTHERN ELKO COUNTY THROUGH
MOST OF THE DAY. SNOW SHOWERS WILL BEGIN TO TAPER OFF WEST TO EAST. HIGH
TEMPERATURES WILL GENERALLY BE IN THE 30S.

SUNDAY NIGHT THROUGH MONDAY. THE PACIFIC RIDGE WILL BEGIN TO FLEX
ITS MUSCLE. BREEZY WINDS MAY CONTINUE ACROSS NORTHERN NEVADA AND
UNTIL THE RIDGE AMPLIFIES...A FEW SHOWERS ARE POSSIBLE ACROSS
NORTHEAST NEVADA. HIGH TEMPERATURES WILL BE IN THE 30S. LOW TEMPERATURES
WILL GENERALLY RANGE FROM 10 TO 20 DEGREES.

.LONG TERM...MONDAY NIGHT THROUGH NEXT FRIDAY.

AN EXTENDED DRY SPELL IS ON TAP FOR NEVADA FOR ALL OF NEXT WEEK.
DROUGHT CONDITIONS WILL WORSEN. STRONG HIGH PRESSURE OVER THE
EASTERN PACIFIC MONDAY WILL BUILD EAST TO CENTER ITSELF OVER
CALIFORNIA AND NEVADA ON TUESDAY. IMPRESSIVE 586 DM 500 MB HEIGHTS
OVER NORTHERN CALIFORNIA TUESDAY AFTERNOON. STRONG HIGH PRESSURE
RIDGING WILL CONTINUE TO CONTROL GREAT BASIN WEATHER THROUGH AT
LEAST NEXT FRIDAY, WITH ZERO CHANCE OF PRECIPITATION, FEW CLOUDS,
AND VERY LIGHT WINDS. AFTERNOON HIGHS IN THE 30S AND 40S, COOLEST IN
ANY INVERTED VALLEYS. GFS BUFR SOUNDINGS FOR ELKO SHOW THE INVERSION
STRENGTHENING BENEATH BUILDING HEIGHTS OVER 580 DM TUESDAY AND
WEDNESDAY, BUT CONTINUE TO FEEL LACK OF APPRECIABLE SNOW COVER BY
THEN WILL DETER INVERSIONS FROM TAKING ROOT. BT

&&

.AVIATION...STRONG WINDS ACROSS NORTHERN NEVADA TODAY, AHEAD OF
A STRONG PACIFIC COLD FRONT, EXPECTED TO BE NEAR KWMC BY 00Z.
STRONGEST SW WINDS ARE EXPECTED AT KWMC/KEKO FROM 18Z SAT-01Z SUN,
WHEN GUSTS TO 45 KTS ARE LIKELY.  WINDS/TURBULENCE WILL BE MUCH
STRONGER AT 1-2K FT AGL, WHERE SW WINDS WILL AVERAGE 50-60 KTS.
AREAS OF BLDU EXPECTED TO BE GENERATED OVER WESTERN NEVADA AFTER
18Z, AFFECTING VIS AT KWMC AND KEKO. LESS WIND AT KELY/KTPH, BUT
STILL GUSTING TO 25-30 KTS.

SCT -SHRA DEVELOPING FROM KWMC TO KEKO 18-00Z, LOCALLY ENHANCING
WINDS AND BLDU. COLD FRONT WILL RACE TO A KELY-KTPH LINE BY 06Z,
WITH -SHSN AT KWMC/KEKO/KELY FROM 00-12Z SUN. LESS THAN ONE INCH
ACCUMULATION AT ALL TERMINALS. HAVE HIGHEST CONFIDENCE ON VIS
DROPPING TO IFR AT KEKO FROM 00-12Z SUN. BT

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 10 AM THIS MORNING TO 4 PM PST SUNDAY FOR
NORTHERN ELKO COUNTY.

WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING
FOR HUMBOLDT COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND
SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY.

&&

92/99/99
Hazardous weather outlook, Jan 10, 7:00 PM PST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
700 PM PST FRI JAN 10 2014

NVZ030-031-034-036>040-120300-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
700 PM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL
NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN APPROACHING STORM SYSTEM WILL PRODUCE GUSTY WINDS ON SATURDAY.
A WIND ADVISORY IS IN EFFECT.

SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT AND SUNDAY...HOWEVER
SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME. WINTER WEATHER
ADVISORIES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ033-035-041-120300-
SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY-
NORTHEASTERN NYE COUNTY-
700 PM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT AND SUNDAY...HOWEVER
SNOW ACCUMULATIONS ARE UNCERTAIN AT THIS TIME. WINTER WEATHER
ADVISORIES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

Nearby

High Wind Warnings in Nevada, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.